Tenofovir-induced Stevens-Johnson syndrome in a patient with acute hepatitis B: A rare case report.

IF 2.5
Saju Xavier, Athira P, Abel C Mathew, Hathim Basheer, Rahana K, Muhammed Hashik Pk, Dilip Chandrasekhar
{"title":"Tenofovir-induced Stevens-Johnson syndrome in a patient with acute hepatitis B: A rare case report.","authors":"Saju Xavier,&nbsp;Athira P,&nbsp;Abel C Mathew,&nbsp;Hathim Basheer,&nbsp;Rahana K,&nbsp;Muhammed Hashik Pk,&nbsp;Dilip Chandrasekhar","doi":"10.1016/j.japh.2020.06.029","DOIUrl":null,"url":null,"abstract":"<p><strong>Objective: </strong>To report a rare case of a hepatitis B patient who developed the Stevens-Johnson syndrome (SJS) secondary to tenofovir use.</p><p><strong>Case summary: </strong>A 61-year-old woman presented with complaints of jaundice, difficulty in swallowing, and burning sensation all over the body along with erythematous polymorphic rash on the face, upper limbs, and trunk. She was diagnosed with SJS secondary to tenofovir. The causality of adverse drug reaction was assessed using the World Health Organization-Uppsala Monitoring Centre causality scale, and adverse drug reaction was found to be probable. Tenofovir was withdrawn and the patient was conservatively managed.</p><p><strong>Practice implications: </strong>Through the observation of this event, we could figure out the association between tenofovir and SJS. Prompt withdrawal of the offending agent and the initiation of therapy with systemic corticosteroids and supportive medication were found to be effective.</p>","PeriodicalId":520694,"journal":{"name":"Journal of the American Pharmacists Association : JAPhA","volume":" ","pages":"e365-e369"},"PeriodicalIF":2.5000,"publicationDate":"2020-11-01","publicationTypes":"Journal Article","fieldsOfStudy":null,"isOpenAccess":false,"openAccessPdf":"https://sci-hub-pdf.com/10.1016/j.japh.2020.06.029","citationCount":"3","resultStr":null,"platform":"Semanticscholar","paperid":null,"PeriodicalName":"Journal of the American Pharmacists Association : JAPhA","FirstCategoryId":"3","ListUrlMain":"https://doi.org/10.1016/j.japh.2020.06.029","RegionNum":0,"RegionCategory":null,"ArticlePicture":[],"TitleCN":null,"AbstractTextCN":null,"PMCID":null,"EPubDate":"2020/7/28 0:00:00","PubModel":"Epub","JCR":"","JCRName":"","Score":null,"Total":0}
引用次数: 3

Abstract

Objective: To report a rare case of a hepatitis B patient who developed the Stevens-Johnson syndrome (SJS) secondary to tenofovir use.

Case summary: A 61-year-old woman presented with complaints of jaundice, difficulty in swallowing, and burning sensation all over the body along with erythematous polymorphic rash on the face, upper limbs, and trunk. She was diagnosed with SJS secondary to tenofovir. The causality of adverse drug reaction was assessed using the World Health Organization-Uppsala Monitoring Centre causality scale, and adverse drug reaction was found to be probable. Tenofovir was withdrawn and the patient was conservatively managed.

Practice implications: Through the observation of this event, we could figure out the association between tenofovir and SJS. Prompt withdrawal of the offending agent and the initiation of therapy with systemic corticosteroids and supportive medication were found to be effective.

替诺福韦引起的急性乙型肝炎患者的史蒂文斯-约翰逊综合征:一例罕见病例报告。
目的:报告一例罕见的乙型肝炎患者因使用替诺福韦而发生史蒂文斯-约翰逊综合征(SJS)。病例总结:一名61岁女性,主诉黄疸,吞咽困难,全身烧灼感,面部、上肢和躯干出现红斑多形性皮疹。她被诊断为替诺福韦继发SJS。使用世界卫生组织-乌普萨拉监测中心因果关系量表评估药物不良反应的因果关系,发现药物不良反应是可能的。停用替诺福韦,对患者进行保守治疗。实践意义:通过对该事件的观察,我们可以了解替诺福韦与SJS之间的关联。发现立即停用不良药物并开始全身性皮质类固醇和支持性药物治疗是有效的。
本文章由计算机程序翻译,如有差异,请以英文原文为准。
求助全文
约1分钟内获得全文 求助全文
来源期刊
自引率
0.00%
发文量
0
×
引用
GB/T 7714-2015
复制
MLA
复制
APA
复制
导出至
BibTeX EndNote RefMan NoteFirst NoteExpress
×
提示
您的信息不完整,为了账户安全,请先补充。
现在去补充
×
提示
您因"违规操作"
具体请查看互助需知
我知道了
×
提示
确定
请完成安全验证×
copy
已复制链接
快去分享给好友吧!
我知道了
右上角分享
点击右上角分享
0
联系我们:info@booksci.cn Book学术提供免费学术资源搜索服务,方便国内外学者检索中英文文献。致力于提供最便捷和优质的服务体验。 Copyright © 2023 布克学术 All rights reserved.
京ICP备2023020795号-1
ghs 京公网安备 11010802042870号
Book学术文献互助
Book学术文献互助群
群 号:604180095
Book学术官方微信
小红书